# SDR VJ9800265

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 503 FRAME LONGERON 29R TO 29L CORRODED BEYOND LIMIT.  INSTALLED REPAIR PARTS AND REPAIRED IAW DC9 SRM 53-03 FIG 5 PG 6 AND 53-01 FIG 1.
